On the non-linear cohomology of Lie equations. I

Hubert Goldschmidt Institute for Advanced Study and Princeton University, Princeton, N.J., USA Donald Spencer Institute for Advanced Study and Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331491

Acta Mathematica, 136, (1), 103-170, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 125 downloads ] [ 0 comments ]
@inproceedings{hubert1975on,
  title={On the non-linear cohomology of Lie equations. I},
  author={Hubert Goldschmidt, and Donald Spencer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238696211200},
  booktitle={Acta Mathematica},
  volume={136},
  number={1},
  pages={103-170},
  year={1975},
}
Hubert Goldschmidt, and Donald Spencer. On the non-linear cohomology of Lie equations. I. 1975. Vol. 136. In Acta Mathematica. pp.103-170. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238696211200.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved